# SDR QXEA2013102501447

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 25,037 hours, 25,668 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER COWL PANEL 414AL HAS CRACKED RIB.  REMOVED CRACKED RIB ON PANEL. 414AL IAW SRM 51-42-05.  LOCATED & DRILLED NEW RIB ON PANEL 414AL IAW SRM 51-40-07.  INSTALLED NEW RIB PM 85414215-101 ON PANEL 414AL, REF SRM 51-42-05.
